# SDR AALA201910079016

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 9,255 hours, 3,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 791682
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM AMM 33-51-00 FAILED EPSU SYSTEM TEST. MAINTENANCE ACCOMPLISHED INSTALLATION OF THE EMERGENCY POWER SUPPLY UNIT EPSU 13WL IAW AMM 33-51-38. OPS CHECK NORMAL.
